Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

G. Alberti - C. Mantegazza

A Note on the Theory of SBV Functions

created on 01 Apr 1996
modified by root on 03 Jun 2013

[BibTeX]

Published Paper

Inserted: 1 apr 1996
Last Updated: 3 jun 2013

Journal: Bollettino Un. Mat. Ital. (7)
Volume: 11-B
Number: 2
Pages: 375-382
Year: 1997

Abstract:

In this note we give a new simple proof of the compactness theorem for the class of special functions with bounded variation (SBV) due to Luigi Ambrosio.

Keywords: Chain Rule, special functions of bounded variation (SBV), compactness results


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1